# SDR UALA2009012800305

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,448 hours, 9,305 cycles
- Engine: Pwa PW4052
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG ANTI ICE DISPLAYED AND VLV LIGHT ON WITH SW OFF.  REPLACING ANTI-ICE VALVE.  REPLACED ANTI-ICE VALVE, NO HELP.  NEEDS FURTHER TROUBLESHOOTING.  INSTALLED VALVE IS FROM AA S/N 5278F.  REMOVED VALVE IS MR 30133-288.  ACCOMPLISHED OPERATIONAL CHECK DUE TO REPLACEMENT OF RT INLET TAI.  TEST FAILED ITM."F" (NOTE) AND ITM."G".  GOOD POWER AND GROUND TO VALVE PINS 1&2 BUT APU PNEUMATICS WILL NOT OPEN VALVE & VALVE LIGHT WOULD NOT EXTINGUISH PER TEST.  OPERATED VALVE MANUALLY & VERIFIED CORRECT SEQUENCING OF LIGHT.  FOUND WHEN FLT DECK SWITCH IS PRESSED TO "ON", K2 BUZZES, SWAPPED WITH K1, SAME BUZZ, RELAY IS NOT PROBLEM.   ACCOMPLISHED OPS CK AND ENG RUN.  OPS CHECK NORMAL.
